# SDR TWAA9813801

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Cable
- Condition: Broken
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI TOWARD THE GATE IN A 90 DEGREE RIGHT ANGLE TURN CREW HEARD LOUD SNAP AND LOST NOSE WHEEL STEERING.  ACFT WAS TOWED INTO GATE.  REPLACED BROKEN STEERING CABLE 124C PER MNT MANUAL 32-51-1.  CHECK-C, 7-19-97 STL.
